# SDR A6WA201140354

- Difficulty date: March 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R7525025
- Condition: Cracked
- Location: Bs 179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT BRACKET FOR NR 3 ACCUMULATOR IS CRACKED.  R & R FWD LT BRACKET FOR NR 3 BRAKE ACCUMULATOR PN 601RA.
